MathSciNet Relay Station
MathSciNet bibliographic data
MR1238046 (94g:20036) 20F05 (20F06 20F32)
Bridson, Martin R. On the geometry of normal forms in discrete groups. Proc. London Math. Soc. (3) 67 (1993), no. 3, 596–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement